# SDR DHL2005805537

- Difficulty date: March 18, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT INBD FLANGE "Z" FRAME HOLES (2EA) MISDRILLED AT STA 300.000 L-12 L-13L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-05-05, EO NR AST 050205 DATE 02-21-05.  CLEANED, TREATED AND PRIMED AREA MISDRILLED HOLES IAW SRM 51-1-8B.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK FOUND.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (MS20470AD6-5) IAW EO NR AST 050205, SRM 51-1-21 PAGE 1.
